Advertisement

Pramana

, Volume 34, Issue 1, pp 85–86 | Cite as

Comment on a solution of Altarelli Parisi equations

  • D K Choudhury
  • A Saikia
Comments And Addenda

Abstract

We show that the assumptions of factorizability of the structure functionF(x, t) inx andt and the equality oft evolution of the singlet and gluon distributions are not necessary to obtain the approximate solutions of Altarelli-Parisi equations derived by us recently.

Keywords

Structure function Altarelli-Parisi equations 

PACS No.

12.35 

References

  1. Choudhury D K and Saikia A 1989Pramana — J. Phys. 33 359ADSGoogle Scholar
  2. Altarelli G and Parisi G 1977Nucl. Phys. B126 298CrossRefADSGoogle Scholar

Copyright information

© Indian Academy of Sciences 1990

Authors and Affiliations

  • D K Choudhury
    • 1
  • A Saikia
    • 1
  1. 1.Department of PhysicsUniversity of GauhatiGuwahatiIndia

Personalised recommendations